Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


My experience with New-Fill
Oct 1, 2001

Dr. Fisher I wanted to pass along a key point concerning New-Fill. I read every piece of information about this procedure, but one important factor is not mentioned - that is that the intiail fullness that you experiecne almost completely goes away after as little as 48 hours. This is due to the fact that the solution contains water which slowly desolves. No one told me about this - not the literature - not the Dr. - not the DAAIR web site. The only place I found good information about this was at the Medibolics website. "JB" gave a great account of this. He states that this phenomenon occurs and it is only after the third session that the New-Fill really "takes" and you can notice lasting results. It was crushing to not know this and be heartbroken thinking it doesn't work. I am trying to spread the word about this so that others who are considering do not have to go through any unnecessary anxiety.

Thanks for all the good work you do. I will keep you posted on my results. I go in next week for my second session.

Neal

Response from Dr. Fisher

Thanks for the information. Indeed I believe your experience is typical. In addition the initial injections may cause some transient edema (the tissue reacting with swelling). And the edema might actually look good! However Dr Amard from Paris stated in his presentation last April that noticeable effects occur after the 2nd injection and maximal effects occur with the 4th. So hopefully by now you have had your 2nd and maybe your 3rd injections and have seen some real improvement. AF


Previous
Anabolic Steroids and the Liver
Next
Humic Extracts-I will ask again

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement